# SDR ZZDA2010171

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE WASTE COMPARTMENT, GALLEY 2 PAN, CORROSION.  ACCOMPLISHED GALLEY 2 PAN REPLACEMENT PER B717 SRM 51-41-02.
